MathSciNet Relay Station
MathSciNet bibliographic data
MR117870 (22 #8644) 65.00 (62.00)
Hammersley, J. M. Monte Carlo methods for solving multivariable problems. Ann. New York Acad. Sci. 86 1960 844–874 (1960).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement